|Trizivir, Viread & lipodystrophy
Jan 16, 2004
Poz 14+ yrs. Started on combivir 7 yrs ago and graduated to trizivir. 2 out of 3 of my last blood lab tests showed a 'blip' in viral load from undetectable to detectable (however minimal at 100, t's are at 1200 and have never been below 750). So now I've added Viread. I'm really concerned (obsessed) about lipodystrophy. With this drug combo, what are the 'odds' of lipodystrophy? I directly asked my Doc about side effects, and he didn't mention lipodystrophy at all. I have a great raport with my Doc, and he has always been very straightforward with me. Could the risks be so remote, that he didn't think it was worth mentioning? I know you can't read his mind, but what are your thoughts about risk of lipodystrophy?
Response from Dr. Moyle
There have not been and prospective studies of the risk of lipo with Trizivir but we do know it can occur in people who have only ever received AZT based regimens. If your CD4 has never been below 750 arguable you could stop treatment...that would further reduce you risk....and you may not need restart for years, when a better understanding of lipo is established. Regards Graeme Moyle
Testosterone Shots Cause Wasting?
- Is Dry Cough An Ars Symptom?
- Anal Warts After Sex With Sex Worker Worried I Have HIV
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.